# SDR FDEA200811054728

- Difficulty date: November 5, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,911 hours, 37,750 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Switch
- Part number: 40173
- Condition: Misaligned
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: C

## Discrepancy

NR 2 LED/FLAP DID NOT RETRACT.  FOUND SWITCH INTERNALLY BINDING.  REPLACED SWITCH PER 27-82-001-4, OP CHECKS NORMAL, GOOD FOR SERVICE.  REMOVED AND REPLACED NR 2 LEADING EDGE FLAP SWITCH AMM 27-82-001-4.
